| Model Number |
980X1ENDIUU |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 device evaluation summary: medtronic conducted an investigation based on all information received.It was reported that, while in use on a patient, this 980 ventilator generated a ventilator inoperative message.The device was available for evaluation.A review of the ventilator logs showed that the device entered into loss of ventilation (lov) at the time of the reported event.Service personnel (sp) inspected the unit and confirmed the reported issue of vent inop.Also, sp found unit having multiple direct current (dc) voltage errors.Sp replaced the dc-dc converter printed circuit board assembly (pcba) to correct the issue.The unit passed all the required calibrations and tests as per the manufacturer specifications at the time of service.The cause of the ventilator inoperative and lov issues were isolated in the field to a potential fault in the dc-dc pcba.The event is included in a data monitoring plan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was report that, while in use on a patient, this 980 ventilator generated a ventilator inoperative message.The patient was removed from the ventilator and placed on an alternate ventilator with no injury.
Additional Manufacturer Narrative
Section d9 updated due to part return.Section h3 was updated due to analysis of returned part.Section h6 evaluation code was updated due to evaluation of device.Conclusion code (annex d), removed d02 and added d15 component code (annex g) removed g02005 and added g07001 h3 device evaluation summary: medtronic conducted an investigation based on all information received.It was reported that, while in use on a patient, this 980 ventilator generated a ventilator inoperative message.The device was available for evaluation.A review of the ventilator logs showed that the device entered into loss of ventilation (lov) at the time of the reported event.Service personnel (sp) inspected the unit and confirmed the reported issue of vent inop.Also, sp found unit having multiple direct current (dc) voltage errors.Sp replaced the dc-dc converter printed circuit board assembly (pcba) to correct the issue.The unit passed all the required calibrations and tests as per the manufacturer specifications at the time of service.One dc-dc converter pcba was returned to medtronic for analysis: the returned component was visually inspected and functionally tested with no malfunction or product deficiency observed.The cause of the event could not be established.However, the potential cause of the event was isolated to a transient issue with the dc-dc converter pcba.The event is included in a data monitoring plan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.